# SDR AALA202406031011

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 22,116 hours, 8,798 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE START SLIGHT ODOR NOTICED IN FLIGHT DECK FOR FIRST 15 MINUTES OF FLIGHT. NO ODOR NOTED IN THE CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
